Uniqueness in the first maximum problem.

Vlastimil Ptak

Manuscripta mathematica (1983)

  • Volume: 42, page 101-104
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Ptak, Vlastimil. "Uniqueness in the first maximum problem.." Manuscripta mathematica 42 (1983): 101-104. <http://eudml.org/doc/154926>.

author = {Ptak, Vlastimil},
journal = {Manuscripta mathematica},
keywords = {spectral radius; first maximum problem},
pages = {101-104},
title = {Uniqueness in the first maximum problem.},
url = {http://eudml.org/doc/154926},
volume = {42},
year = {1983},

AU - Ptak, Vlastimil
TI - Uniqueness in the first maximum problem.
JO - Manuscripta mathematica
PY - 1983
VL - 42
SP - 101
EP - 104
KW - spectral radius; first maximum problem
UR - http://eudml.org/doc/154926
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.